# SDR FDEA201012114635

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3071C
- Condition: Dented
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXT SKIN DENT AT B STA 310 AND STRINGER S23R INSTALLED REPAIR DOUBLER AT STA 310, S23R DENT WAS OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III. DOUBLER WAS FABBED FROM .071 2024-T3 BATCH NR 1941519.  FILLER WAS .063 2024-T3,  BATCH NR 1905681 LOCATED AND DRILLED IAW SRM 51-40-05 CATEGORY B, REPAIR HFEC AT 6,000 FLIGHT CYCLES DENT L=.5 W=.75 D=.013 A/Y=57.7 DENT WAS AT STRINGER.  MAJOR REPAIR.
